# SDR AALA202104209012

- Difficulty date: April 16, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 35,741 hours, 13,938 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Sys
- Condition: Fault Message
- Location: Fuel Sysem
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLIMBING THRU 33,000, GOT FUEL ACT TRANSFER FAULT.1160 IN ACT AT TIME( STARTED W/2520 IN LT. ACT ON GRND).PRESSED ACT TO FWD, FED NORMALLY TO 0. RESELECTED ACT "AUTO".  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE ACT AUTO TRANSFER SYSTEM PER AMMM 28-28-00.
